I have had a yeast infection on and off for about three months. I went to my doctor three months ago and was prescribed medicine. One day after my appointment I noticed a few slightly raised bumps on the very inside of my vagina. After messing with them they became more raised, like skin tags. They have remained the same for 3 months (I haven't slept with anyone other than my boyfriend). I've called my doctor and was prescribed steroid cream for the bumps I described and Fluconazole again to help with the yeast. I took my last Fluconazole last week and haven't had any symptoms except the skin tags are still there.
Is it possible that these are warts? I was prescribed Aldara 2 years ago after having an abnormal pap smear and bumps on my labia. My doctor told me that I didn't have HPV, but I wonder if I could have had HPV and it went away before my coloscopy. I've had three normal pap smears after my one abnormal one. Is it safe to try the extra Aldara on these skin tags/bumps? I've read that it is possible that the skin tags are inflamed due to the yeast but I would rather them go away. Thanks for the help.
You have two pap smear normal after one abnormal pep smear, is a positive sign for you. So not to worry.
For the bumps as you described in your vagina you may consult your gynecologists who think fit may give you local treatment for them.
As far as the literature says, extra dose of Aldara won’t harm.
It is possible that these bumps are infected hair follicles, cysts or warts. Although your PAP smear were normal except one which was abnormal, hence it raises the chances of these bumps being due to genital warts. Warts are tumors or growths of the skin caused by infection with Human Papillomavirus (HPV).They are contagious when in contact with the skin of an infected person. After initial infection, the virus may remain dormant and then become active again after a latent time.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your responses. I visited my doctor yesterday and she confirmed that there was still yeast present and these bumps/inflammation was probably due to the yeast. She placed me on an extended regimen of the difucalin pills and advised me to just leave it alone and it should clear up. I hope so! Thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.